# SDR 9805049103

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- Engine: Pwa JT8D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Line
- Part number: 795898011
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT 33,000 FEET, THE LEFT ENGINE OIL QUANTITY BEGAN DECREASING WITH ASSOCIATED LOW OIL PRESSURE.  CREW SHUT DOWN THE LEFT ENGINE AND DIVERTED TO MEM.  MAINTENANCE REPLACED THE LEFT ENGINE OIL PRESSURE TRANSMITTER LINE AND OIL FILTER, OPERATIONAL CHECK OK.
